# SDR GTIA2018012902375

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 16,460 hours, 7,469 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT THROUGH 7000 FT WITH APU OFF, HAD A DIRTY SOCKS ODOR.  ODOR  WENT AWAY WITH BOTH PACKS OFF.  PERFORMED TSM 05-50-00-810-831-A AND RAN ENGINES IAW AMM 71-00-00,  NO ODOR NOTICED. OPERATED EACH ENGINE WITH OPPOSITE PACK AND EACH PACK SEPARATE WAS OFF. ENGINE BLEED VALVES OFF ON OPPOSITE ENGINE. NO ODOR NOTICED
